Calpol Six Plus Sugar Free Suspension contains paracetamol 250 mg/5 ml.
Pain and fever relief.
Hedrin Protect & Go Conditioning Spray 250ml
Orange & Mango Fragrance
Regular Use Head Lice Protection
Healthy looking lice-free hair
Fever & Pain Relief. Strawberry flavour.
Colour & Sugar Free
Calprofen Ibuprofen (100 mg/5 ml) Suspension 3 months to 12 years
Nurofen for Children Orange Fever and Pain Relief.
Sugar Free and Colour Free
With easy dosing syringe.
Contains ibuprofen, 100mg/5ml oral suspension.
3 months to 12 years
Effectively Treats Threadworm With One Dose
Contains 4 single tablet oral treatments for thread worms.
Each tablet contains 100mg mebendazole.
Bepanthen Nappy Care Ointment works in two ways to protect from the causes of nappy rash and care for your baby' s delicate skin.
Nurofen for Children Strawberry- Fever and Pain Relief.
Soothing bath treatment for eczema and dry skin conditions
Rehydrates and protects
Suitable for babies and children
Light Liquid paraffin
Prevalin Allergy Kids acts 5x faster than hay fever tablets
Prevalin™ Allergy Kids is clinically proven to provide fast and effective allergy relief against: Sneezing, Runny Nose, Nasal Congestion and Itchy/Watery eyes
Ovex Suspension provides 6 single doses for the treatment of threadworms.
Contains 100mg Mebendazole.
© 2014-2022 Walter Lloyd and Son Ltd. Terms and conditions | Privacy & Cookies Policy. Web Design by Flex Systems